The Poincaré Series of a Coxeter Group.

I.G. Macdonald

Mathematische Annalen (1972)

  • Volume: 199, page 161-174
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Macdonald, I.G.. "The Poincaré Series of a Coxeter Group.." Mathematische Annalen 199 (1972): 161-174. <>.

author = {Macdonald, I.G.},
journal = {Mathematische Annalen},
pages = {161-174},
title = {The Poincaré Series of a Coxeter Group.},
url = {},
volume = {199},
year = {1972},

AU - Macdonald, I.G.
TI - The Poincaré Series of a Coxeter Group.
JO - Mathematische Annalen
PY - 1972
VL - 199
SP - 161
EP - 174
UR -
ER -

Citations in EuDML Documents

  1. James Parkinson, Isotropic random walks on affine buildings
  2. Magdy Assem, Some results on unipotent orbital integrals
  3. Mark Reeder, On the Iwahori-spherical discrete series for p -adic Chevalley groups; formal degrees and L -packets
  4. I. G. MacDonald, Affine Hecke algebras and orthogonal polynomials
  5. Mark Reeder, p -adic Whittaker functions and vector bundles on flag manifolds
  6. E. M. Opdam, Dunkl operators, Bessel functions and the discriminant of a finite Coxeter group

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.